# SDR SWAA982082

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 371380
- Condition: Failed
- Location: A Hyd Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FLT HOU-TUL, DIVERTED INTO DAL DUE TO  HYDRAULIC A SYSTEM ENGINE DRIVEN PUMP FAILED IN FLIGHT.  REMOVED AND REPLACED ENG DRIVEN HYDRAULIC PUMP PER BOEING MM, LK CHECK AND FUNCTION CHECK GOOD.
